Regularization of Abel's equation of first kind

Ping Wang, Kewang Zheng

Research output: Contribution to journalArticle

Abstract

Abel's equation of first kind with ill-posed natures is studied in this article. The stable approximate solution is obtained by using the well-known Tikhonov's regularization approach. Numerical computations are conducted to generate the approximate solutions for a concrete equation to demonstrate the applicability and effectiveness of our method.

Original languageEnglish (US)
Pages (from-to)131-140
Number of pages10
JournalIntegral Transforms and Special Functions
Volume10
Issue number2
DOIs
StatePublished - Jan 1 2000

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Regularization of Abel's equation of first kind'. Together they form a unique fingerprint.

Cite this